# SDR FDEA201507092181

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX146N10427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SPLICE, STATION 1500 LT HAS CORROSION.  REMOVED CORROSION IAW SRM-51-10-02, OUT OF LIMITS IAW SRM-53-00-07 1A DETAIL II.  ORIGINAL MAT .071", REMAINING MAT .053".  R & R FRAME SPLICE AT STATION 1500 LT IAW-SRM-51-40-02.  CAT A MAJOR REPAIR.
